# SDR CA150529005

- Difficulty date: May 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 3,009 hours
- Engine: Pwa PT6T3
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: AB20505040300
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CROSS TUBE BROKE AT LT AIRFRAME SUPPORT, UNDER THE STEEL WEAR PLATES.
